Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 128, NWS Denver/Boulder, CO

July 8, 2011Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 8, 2011, 8:11 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 8:11 PM MDT (02:11 UTC)
Expired
Jul 8, 2011, 8:45 PM MDT
In force
34 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 165 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 3:48 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
2514 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-124 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WUUS55 KBOU 090211
SVRBOU
COC095-115-090245-
/O.NEW.KBOU.SV.W.0128.110709T0211Z-110709T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
811 PM MDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SEDGWICK COUNTY IN NORTHEAST COLORADO
  NORTHERN PHILLIPS COUNTY IN NORTHEAST COLORADO

* UNTIL 845 PM MDT

* AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 3
  MILES NORTH OF AMHERST...OR 12 MILES NORTHEAST OF HOLYOKE...MOVING
  NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SIXTEEN-MILE CORNER...MARKS BUTTE...FAIRFIELD AND AMHERST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4091 10207 4064 10205 4066 10257 4081 10262
TIME...MOT...LOC 0211Z 219DEG 15KT 4074 10214
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
009 
WWUS55 KBOU 090230
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
830 PM MDT FRI JUL 8 2011

COC095-115-090245-
/O.CON.KBOU.SV.W.0128.000000T0000Z-110709T0245Z/
SEDGWICK CO-PHILLIPS CO-
830 PM MDT FRI JUL 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHERN PHILLIPS AND SOUTHERN SEDGWICK COUNTIES...

AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH.  THIS STORM WAS LOCATED 8 MILES
EAST OF SIXTEEN-MILE CORNER...OR 16 MILES SOUTHEAST OF JULESBURG...
MOVING NORTHEAST AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SIXTEEN-MILE CORNER...MARKS BUTTE...FAIRFIELD AND AMHERST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4091 10207 4064 10205 4066 10257 4081 10262
TIME...MOT...LOC 0230Z 219DEG 15KT 4080 10207
WIND...HAIL 60MPH 1.00IN

$$
470 
WWUS55 KBOU 090246
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
846 PM MDT FRI JUL 8 2011

COC095-115-090254-
/O.EXP.KBOU.SV.W.0128.000000T0000Z-110709T0245Z/
SEDGWICK CO-PHILLIPS CO-
846 PM MDT FRI JUL 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PHILLIPS AND SOUTHERN
SEDGWICK COUNTIES WILL EXPIRE AT 845 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. 
HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. 

LAT...LON 4091 10207 4064 10205 4066 10257 4081 10262
TIME...MOT...LOC 0244Z 239DEG 17KT 4080 10197

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:46 PM MDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jul 8, 3:46 PM MDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT FRI JUL 8 2011

.SHORT TERM...UPPER LEVEL HIGH OVER THE TX/OK PANHANDLES WILL SLOWLY
MOVE EAST THROUGH SATURDAY KEEPING WEST-SOUTHWESTERLY FLOW ALOFT.
MOISTURE IS SLIGHTLY LESS THIS AFTERNOON COMPARED TO YESTERDAY...BY
ABOUT .2 - .4 INCHES OF PRECIPITABLE WATER. CAPES OF AROUND 800 -
1200 J/KG THIS AFTERNOON...WITH THE HIGHEST OVER THE NORTHEAST
CORNER. SCATTERED THUNDERSTORMS THAT STARTED EARLY THIS AFTERNOON
HAS BRIEFLY USED UP THE INSTABILITY AND WEATHER HAS QUIETED DOWN
BEHIND THE ACTIVITY OVER THE METRO AREA. AS TEMPERATURES WARM BACK
UP...EXPECT ACTIVITY TO PICK BACK UP AGAIN LATE THIS AFTERNOON INTO
EVENING. ACTIVITY OVER THE NORTHERN BORDER AS WELL AS OUT OVER THE
EASTERN PLAINS OUT AHEAD OF THE ORIGINAL STORM GUST FRONT WILL
CONTINUE THROUGH THE EVENING HOURS. WITH THE SLIGHTLY DRIER AIR AND
A LITTLE MORE WIND ALOFT...SEEING SLIGHTLY LESS RAIN RATES AND MORE
GUSTY WINDS FOR THIS EVENING. RAIN RATES ARE EXPECTED TO BE AROUND
ONE INCH IN 20-30 MINUTES WITH THE STRONGEST STORMS. STORM MOTION IS
SLIGHTLY FASTER THAN YESTERDAY AS WELL...SO FLOODING CHANCES ARE
STILL THERE HOWEVER SLIGHTLY LOWER. THERE WILL ALSO BE A BETTER
CHANCE OF SEEING HAIL WITH THESE STORMS....LARGE HAIL WILL BE A
POSSIBILITY OVER THE FAR NORTHEASTERN CORNER. A SEVERE THUNDERSTORM
WATCH WILL BE IN EFFECT FOR THE FAR EASTERN PLAINS DUE TO THIS
CHANCE.

SHORT TERM MODELS ARE SHOWING A SECOND WAVE OF ACTIVITY CURRENTLY
OVER SOUTHWESTERN CO TO MOVE NORTHEAST OVER THE FORECAST AREA THIS
EVENING. HAVE INCREASED POPS TO REFLECT THIS AS ACTIVITY IN SW CO
CONTINUES TO RAMP UP. MOST ACTIVITY SHOULD BE DONE AFTER MIDNIGHT
EXCEPT OVER THE FAR NORTHEASTERN PLAINS...HAVE KEPT THE CHANCE POPS
OUT THERE.

MOISTURE WILL CONTINUE TO DIMINISH TOMORROW BUT STILL STAY AROUND
0.8 - 1 INCH MARK ON PRECIPITABLE WATER. DRIER AIR WILL BE MOVING IN
FROM THE NORTH-NORTHWEST AND CAPES WILL SWITCH FOCUS TO THE PALMER
DIVIDE AND PLAINS TO THE EAST.  WILL KEEP THE HIGHER POPS IN THESE
AREAS.  INGREDIENTS WILL STILL BE IN PLACE WITH A SLIGHT CHANCE OF
SEVERE WEATHER OVER THIS AREA...WITH CONCERNS BEING LARGE HAIL AND
STRONG WINDS.

.LONG TERM...LITTLE CHANGE NEEDED TO THE LONG TERM FORECAST TODAY.
UPPER RIDGE SHIFTS SLOWLY EAST ALLOWING INCREASED MOISTURE ON MONDAY
AND TUESDAY. 12Z GFS HAD LESS OF A BREAK IN THE RIDGE IN THIS TIME
FRAME...BUT OTHER MODELS REMAIN CONSISTENT IN BRINGING A WEAK WAVE
FROM TEXAS AROUND THE WEST SIDE OF THE RIDGE AND ACROSS COLORADO
ABOUT TUESDAY. THIS WOULD LIKELY MAKE FOR A WETTER DAY...THOUGH
CLOUD COVER COULD COUNTERACT THE INCREASED MOISTURE. I DID BUMP UP
POPS A BIT HIGHER IN THIS TIME FRAME. STILL PRETTY GOOD AGREEMENT
ALSO ON A DRYING AND WARMING TREND BEHIND THIS WAVE AS DRIER AIR
ALOFT IS BROUGHT IN. STILL PROBABLY SOME LOW LEVEL MOISTURE
REMAINING HOWEVER...IF IT IS NOT FLUSHED OUT THEN STORM ACTIVITY MAY
NOT DECREASE MUCH BUT JUST BE PUSHED TO LATE IN THE DAY AGAIN. FOR
THIS REASON ONLY WENT WITH A GRADUAL DRYING TREND FOR WEDNESDAY
THROUGH FRIDAY.

&&

.AVIATION....WILL MOST LIKELY SEE ANOTHER ROUND OF THUNDERSTORMS
LATE THIS AFTERNOON AND EVENING...MAINLY FROM 23-04Z. HEAVY
RAIN...STRONG OUTFLOW WINDS WITH GUSTS TO AROUND 50 KNOTS WILL BE
POSSIBLE WITH THE STORMS. HAIL UP TO 3/4 INCH COULD BE POSSIBLE AS
WELL. CONDITIONS WILL CLEAR BY 06Z WITH VFR CONDITIONS EXPECTED
THROUGH 18Z SATURDAY. ANOTHER CHANCE FOR THUNDERSTORMS AFTER
18Z...MORE LIKELY OVER KAPA.

&&

.HYDROLOGY...THUNDERSTORMS WILL AGAIN HAVE THE POTENTIAL TO PRODUCE
LOCALIZED HEAVY RAIN AGAIN TODAY THOUGH THE AIRMASS IS SLIGHTLY
DRIER THAN YESTERDAY. THUNDERSTORM COVERAGE IS EXPECTED TO BE
SLIGHTLY LESS THAN YESTERDAY AND HAVE FASTER MOTIONS...LESSENING THE
FLOODING CHANCES. ALSO EASTERLY LOW LEVEL FLOW IS HARDLY EXISTENT AS
THE SURFACE TROUGH IS FAR EAST OF THE FOOTHILLS. THIS WILL KEEP
MOISTURE FROM PILING UP ON THE FOOTHILLS...LESSENING THE FLOODING
THREAT OVER THE BURN AREAS.

SCATTERED AFTERNOON AND EVENING WITH THE POTENTIAL FOR
HEAVY RAIN ARE EXPECTED THROUGH THE WEEKEND AND INTO THE BEGINNING
OF NEXT WEEK. IT LOOKS LIKE THERE WILL BE AN INCREASED THREAT ON
MONDAY AND TUESDAY...THEN A LOWER CHANCE OF HEAVY RAIN BY THURSDAY
AND FRIDAY.

FLOOD ADVISORIES...

   HEADWATERS OF THE COLORADO RIVER AND ST LOUIS CREEK IN EASTERN
GRAND COUNTY UNTIL LATE SUNDAY EVENING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

KRIEDERMAN/GIMMESTAD
Hazardous weather outlook, Jul 8, 10:44 AM MDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1044 AM MDT FRI JUL 08 2011

COZ030>051-091200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1044 AM MDT FRI JUL 08 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR
ACROSS THE AREA...WITH LOCALLY HEAVY RAINFALL POSSIBLE AGAIN.
HOWEVER...MOISTURE IS SLIGHTLY LESS THAN YESTERDAY...SO RISK OF
FLOODING IS LOWER TODAY. THE THUNDERSTORMS WILL FORM IN AND NEAR THE
FRONT RANGE MOUNTAINS...FOOTHILLS...AND PALMER DIVIDE...AND THEN
DRIFT EAST OUT ONTO THE EASTERN PLAINS. THE STRONGER THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING 1 INCH OF RAIN IN 20 MINUTES...GUSTY
WINDS...AND SMALL HAIL. AREAS ALONG AND WEST OF THE URBAN CORRIDOR
WILL HAVE A GREATER CHANCE OF SEEING THE HEAVIER RAINS WHEREAS EAST
OF HERE WILL SEE A GREATER CHANCE OF HAIL...POSSIBLY UP TO AN INCH
IN DIAMETER OVER THE FAR NORTHEASTERN CORNER. THE RAIN RATES COULD
PRODUCE FLOODING ISSUES IN THE RECENT BURN AREAS ALONG THE FRONT
RANGE INCLUDING THE FOURMILE...CRYSTAL... RESERVOIR ROAD...AND
INDIAN GULCH BURN SCARS...IF A STORM MOVES OVER THESE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH
THE EARLY PART OF NEXT WEEK...MAINLY IN THE AFTERNOON AND EVENING
HOURS. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL AND THERE IS A
LOW THREAT OF SEVERE THUNDERSTORMS. BY THURSDAY THE ATMOSPHERE IS
EXPECTED TO BE A LITTLE WARMER AND DRIER BUT THERE WILL STILL BE A
SLIGHT CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.  HOWEVER...
ANY REPORTS OF SIGNIFICANT ACTIVITY WILL BE APPRECIATED.

KRIEDERMAN/GIMMESTAD

In the hours before

Local storm report, Jul 8, 2:14 PM MDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/08/2011  M59.00 MPH       DENVER             CO   ASOS

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

FREDIN
Local storm report, Jul 8, 4:09 PM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      DENVER                  39.73N 104.96W
07/07/2011                   DENVER             CO   COCORAHS

            1-3 INCHES OF RAIN FELL IN LESS THAN 90 MINUTES OVER
            NORTHERN AND EASTERN SECTIONS OF DENVER...AURORA...AND
            COMMERECE CITY. PEAK RAINFALL WAS 3.39 INCHES IN AURORA.
            MULTIPLE REPORTS OF STREET AND STREAM FLOODING.

&&

SENTREKI
Local storm report, Jul 8, 4:23 PM MDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
423 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      2 SSE GOLD HILL         40.04N 105.40W
07/07/2011                   BOULDER            CO   EMERGENCY MNGR

            LARGE DEBRIS FLOWS ON FOURMILE CANYON DRIVE, WEST OF
            WALLSTREET. BIGGEST FLOW WAS WEST OF EMERSON GULCH,100
            YARDS WIDE AND FOUR FEET DEEP.

&&

SENTREKI
Local storm report, Jul 8, 4:47 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             4 N LOVELAND            40.48N 105.07W
07/08/2011  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0205 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/08/2011  M59.00 MPH       DENVER             CO   ASOS

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

FREDIN
Local storm report, Jul 8, 7:30 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
730 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             5 N DENVER              39.80N 104.96W
07/08/2011  M0.88 INCH       ADAMS              CO   STORM CHASER

0717 PM     TSTM WND GST     1 ESE BROOMFIELD        39.94N 105.04W
07/08/2011  M60.00 MPH       BROOMFIELD         CO   STORM CHASER

0716 PM     HAIL             FEDERAL HEIGHTS         39.87N 105.02W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0653 PM     HAIL             BROOMFIELD              39.94N 105.06W
07/08/2011  M0.75 INCH       BROOMFIELD         CO   STORM CHASER

0451 PM     HAIL             3 SW WINDSOR            40.45N 104.95W
07/08/2011  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0432 PM     HAIL             4 N LOVELAND            40.48N 105.07W
07/08/2011  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0205 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/08/2011  M59.00 MPH       DENVER             CO   ASOS

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

FREDIN
Local storm report, Jul 8, 7:43 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
743 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            2 S FEDERAL HEIGHTS     39.84N 105.02W
07/08/2011                   ADAMS              CO   STORM CHASER

            NUMEROUS REPORTS OF 5-10 INCHES OF WATER COLLECTING AND
            DRAINING FROM STREETS INTO LOW INTERSECTIONS AND FIELDS.

0724 PM     FLOOD            FEDERAL HEIGHTS         39.87N 105.02W
07/08/2011                   ADAMS              CO   TRAINED SPOTTER

            CHURCH BASEMENT FLOODED AT 92ND AND FEDERAL. NIVER CREEK
            NEAR BANKFUL NEAR I25 AND 84TH.

0718 PM     HAIL             5 N DENVER              39.80N 104.96W
07/08/2011  M0.88 INCH       ADAMS              CO   STORM CHASER

0717 PM     TSTM WND GST     1 ESE BROOMFIELD        39.94N 105.04W
07/08/2011  M60.00 MPH       BROOMFIELD         CO   STORM CHASER

0716 PM     HAIL             FEDERAL HEIGHTS         39.87N 105.02W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0653 PM     HAIL             BROOMFIELD              39.94N 105.06W
07/08/2011  M0.75 INCH       BROOMFIELD         CO   STORM CHASER

0451 PM     HAIL             3 SW WINDSOR            40.45N 104.95W
07/08/2011  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0432 PM     HAIL             4 N LOVELAND            40.48N 105.07W
07/08/2011  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0205 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/08/2011  M59.00 MPH       DENVER             CO   ASOS

0159 PM     HAIL             COMMERCE CITY           39.81N 104.92W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL AND RW+

0145 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0139 PM     HAIL             THORNTON                39.89N 104.96W
07/08/2011  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL AND RW+

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:04 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick56 min
Jul 8, 6:10 PM MDTSevere Thunderstorm WarningBOULincoln31 min
Jul 8, 6:42 PM MDTAreal Flood AdvisoryBOUPhillips, Sedgwick93 min
Jul 8, 7:04 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson45 min
Jul 8, 7:18 PM MDTAreal Flood AdvisoryBOUAdams, Boulder, Broomfield, Jefferson, Weld3 hr
Jul 8, 9:03 PM MDTAreal Flood AdvisoryBOUPhillips, Sedgwick61 min
Jul 8, 10:02 PM MDTFlash Flood WarningBOUPhillips, Sedgwick6 hr
Jul 8, 10:33 PM MDTFlash Flood WarningBOUWashington4 hr
Jul 8, 11:49 PM MDTRiver Flood AdvisoryBOUWeld5 hr
Jul 9, 12:02 AM MDTAreal Flood AdvisoryBOULarimer66 hr
Jul 9, 2:34 AM MDTAreal Flood AdvisoryBOUWashington3 hr
Jul 9, 4:12 PM MDTSpecial Weather StatementBOUBoulder63 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.